# SDR COMA9760148

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV304448
- Condition: Leaking
- Location: Rt Engine
- Part time: 4,220 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM NR 2 QUANTITY DECREASED TO ZERO DURING FLIGHT.  REPLACED THE RT ENGINE HYDRAULIC PUMP.
